Alert archive / Colorado / Winter Storm Warnings in 2011

Winter Storm Warning 8, NWS Denver/Boulder, CO

April 26, 20119 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm warning at Apr 26, 2011, 10:55 AM MDT for 9 counties in Colorado. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 10:55 AM MDT (16:55 UTC)
Expired
Apr 27, 2011, 12:00 AM MDT
In force
13 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS45 KBOU 261655
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1055 AM MDT TUE APR 26 2011

...HEAVY SNOW FOR THE NORTHERN COLORADO MOUNTAINS...

.NUMEROUS SHOWERS AND SOME THUNDERSTORMS WILL OCCUR OVER THE
NORTHERN COLORADO MOUNTAINS THIS AFTERNOON AS A WEATHER SYSTEM
MOVES ACROSS THE STATE. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL BE
PRODUCE BURSTS OF HEAVY SNOW...WITH 1 TO 3 INCHES OF SNOW PER HOUR.

SOUTHERN PARTS OF SUMMIT AND GRAND COUNTIES HAVE BEEN HARD HIT IN
THE EARLY PART OF THIS STORM...WITH AROUND A FOOT OF SNOW SINCE
LAST EVENING. THESE AREAS WILL LIKELY SEE ANOTHER ROUND OF HEAVY
SHOWERS THIS AFTERNOON. ELSEWHERE ACROSS THE NORTHERN COLORADO
MOUNTAINS SNOWFALL HAS RANGED FROM AROUND 3 TO 8 INCHES.

TEMPERATURES ARE COLD ENOUGH FOR SNOWPACKED AND ICY ROADS AT
ELEVATIONS ABOVE ABOUT 9000 FEET...THOUGH THE WORST CONDITIONS
WILL BE OVER THE HIGHER PASSES.

VISIBILITIES WILL BE REDUCED TO JUST A COUPLE HUNDRED FEET DURING
THE HEAVIER SNOW SHOWERS. IF YOU ARE TRAVELING INTO THE HIGH
COUNTRY...BE PREPARED FOR HAZARDOUS AND SLOW WINTER DRIVING
CONDITIONS.

COZ031-033-034-270100-
/O.UPG.KBOU.WW.Y.0023.000000T0000Z-110427T0600Z/
/O.NEW.KBOU.WS.W.0008.110426T1655Z-110427T0600Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1055 AM MDT TUE APR 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...SNOW SHOWERS WILL BE HEAVY AT TIMES THIS AFTERNOON WITH
  A FEW THUNDERSTORMS. THE SNOW WILL DECREASE THIS EVENING. THE
  SNOW MAY BE HEAVY AT TIMES TODAY WITH BURSTS OF 1 TO 3 INCH PER
  HOUR SNOWFALL RATES.

* ACCUMULATION/WIND...ADDITIONAL SNOWFALL OF 4 TO 8 INCHES CAN BE
  EXPECTED THROUGH THIS EVENING...BRINGING STORM TOTALS INTO THE 8
  TO 18 INCH RANGE. THE HEAVIEST SNOW WILL LIKELY BE IN THE
  MOUNTAINS AROUND SUMMIT COUNTY AND THE BERTHOUD PASS AREA. 

* IMPACTS...SNOWPACKED...SLUSHY...AND ICY ROADS CAN BE EXPECTED 
  ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. VISIBILITIES WILL 
  BE REDUCED TO JUST A COUPLE HUNDRED FEET IN THE HEAVIER 
  SHOWERS WITH SLOW AND HAZARDOUS WINTER DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

GIMMESTAD
2 follow-up statements
166 
WWUS45 KBOU 270022
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
622 PM MDT TUE APR 26 2011

COZ031-033-034-270600-
/O.CON.KBOU.WS.W.0008.000000T0000Z-110427T0600Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
622 PM MDT TUE APR 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

* TIMING...SNOW SHOWERS WILL BE HEAVY AT TIMES THROUGH THIS
  EVENING ALONG WITH A FEW THUNDERSTORMS. THE SNOW WILL DECREASE
  LATER THIS EVENING. SNOWFALL RATES WILL BE UP TO A INCH PER HOUR
  WITH THE HEAVIER SNOWFALL.

* ACCUMULATION/WIND...ADDITIONAL SNOWFALL OF 1 TO 4 INCHES CAN BE
  EXPECTED THROUGH THIS EVENING...BRINGING STORM TOTALS INTO THE 8
  TO 18 INCH RANGE. THE HEAVIEST SNOW WILL LIKELY BE IN THE
  MOUNTAINS AROUND SUMMIT COUNTY...BERTHOUD PASS AND ROCKY
  MOUNTAIN NATIONAL PARK. 

* IMPACTS...SNOWPACKED...SLUSHY...AND ICY ROADS CAN BE EXPECTED 
  ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. VISIBILITIES WILL 
  BE REDUCED TO JUST A COUPLE HUNDRED FEET IN THE HEAVIER 
  SHOWERS WITH SLOW AND HAZARDOUS WINTER DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$


SWE
549 
WWUS45 KBOU 270559
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1159 PM MDT TUE APR 26 2011

COZ031-033-034-270700-
/O.EXP.KBOU.WS.W.0008.000000T0000Z-110427T0600Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1159 PM MDT TUE APR 26 2011

...WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

SNOW SHOWERS WILL GRADUALLY DECREASE THROUGH THE REST OF THE
NIGHT. ADDITIONAL SNOW ACCUMULATION IN MOST LOCATIONS WILL BE LESS
THAN 2 INCHES.  

ROADS REMAIN SNOW COVERED IN THE HIGH COUNTRY...SO USE CAUTION IF
DRIVING LATE TONIGHT AND WEDNESDAY MORNING.

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Apr 26, 3:50 AM MDT, 7 hours 5 minutes earlier.

Area forecast discussion, Apr 26, 3:50 AM MDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
350 AM MDT TUE APR 26 2011

.SHORT TERM...IR SATELLITE LOOP SHOWS COOLING CLOUD TOPS ASSOCIATED
WITH NEXT SHORT WAVE MOVING TOWARD THE STATE.  THE HEART OF THE
ENHANCEMENT WAS OVER NORTHERN UTAH...BUT SHOWERS WERE ALREADY
INCREASING IN ADVANCE OF THIS SYSTEM OVER THE MOUNTAINS AND
NORTHWEST COLORADO AFTER THE LULL OBSERVED AFTER MIDNIGHT.  SHOWERS
ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THROUGH THIS
MORNING AND INTO THE AFTERNOON AS BEST LIFT MOVES ACROSS THE HIGH
COUNTRY AND AIRMASS DESTABILIZES FURTHER WITH DAYTIME HEATING.
COULD ONCE AGAIN SEE SOME THUNDERSNOW IN THE HIGH COUNTRY WITH
SNOWFALL RATES OF 2-3 INCHES PER HOUR DURING PEAK CONVECTION.
TEMPERATURES HAVE TURNED COLD ENOUGH FOR SNOW COVERED ROADS IN THE
HIGHER ELEVATIONS...AND BURSTS OF SNOW WILL REDUCE VISIBILITIES
CONSIDERABLY AND PRODUCE HAZARDOUS DRIVING CONDITIONS IN THE HIGH
COUNTRY SO WE WILL CONTINUE THE WINTER WEATHER ADVISORY UNTIL
MIDNIGHT TONIGHT.

ACROSS THE PLAINS...SHOWERS WILL BEGIN TO DEVELOP LATE THIS MORNING
AND ESPECIALLY BY EARLY AFTERNOON AS CONVECTIVE TEMPERATURES ARE
REACHED AND Q-G LIFT INCREASES.  UNTIL THEN...WE WILL SEE A LITTLE
SUNSHINE TO HELP THE DESTABILIZATION PROCESS.  SOME MINOR CAPES UP
TO 500 J/KG SO A FEW THUNDERSTORMS EXPECTED AGAIN.  THE NORTHWEST
FLOW OFF THE FRONT RANGE SHOULD KEEP SHOWERS/STORMS SCATTERED IN
NATURE IMMEDIATELY NEXT TO THE FOOTHILLS...BUT MORE WIDESPREAD
SHOWERS/STORMS EXPECTED FARTHER EAST AND SOUTH WHERE DOWNSLOPE
COMPONENT IS WEAKER.  FOR TONIGHT...TEMPERATURES TURN COLD ENOUGH
FOR SNOW TO MIX IN WITH THE RAIN THIS EVENING ALREADY.  WET BULB
ZEROES LOWER SUFFICIENTLY TO TAKE SNOW ALL THE WAY TO THE NEBRASKA
BORDER LATER TONIGHT WHERE AN INCH OF SNOW IS POSSIBLE.  IN THE
FRONT RANGE METRO AREAS...DOWNSLOPING COMPONENT SHOULD DRY THINGS
OUT THROUGH THE COURSE OF THE EVENING WITH LITTLE THREAT OF ANY
ACCUMULATING SNOWFALL.

.LONG TERM...A WEAK UPPER LEVEL RIDGE IS EXPECTED TO BUILD OVER THE
STATE FOR THE MIDDLE OF THE WEEK...BRINGING A 36-48 HOUR PERIOD OF
DRY WEATHER TO THE FORECAST AREA.  ALONG WITH THE DRIER WEATHER...
TEMPERATURES WILL ALSO WARM FOR THE LATTER PART OF THE WEEK.  HAVE
FOLLOWED THE WARMER GFS MOS GUIDANCE....BASED ON THE WARMER
SOLUTIONS OF THE GFS AND ECMWF THAN THE NAM TEMPERATURE FIELDS.  AS
THE SKIES CLEAR ON WEDNESDAY AND REMAIN THAT WAY ON THURSDAY...THE
REGION WILL RECEIVE PLENTY OF WARMING FROM THE LATE APRIL SUN
ANGLES.  FRIDAY LOOKS LIKE IT WILL BE THE WARMEST DAY OF THE WEEK AS
THE STATE COMES UNDER INCREASING SOUTHWESTERLY FLOW ALOFT AHEAD OF A
DIGGING TROUGH OVER THE NORTHWESTERN U.S.  THE NAM...GFS AND ECMWF
ALL AGREE ON THE IDEA OF AN UPPER TROUGH OVER THE NORTHWESTERN U.S.
ALTHOUGH THE ECMWF SOLUTION SHOWS A SHARPER SOLUTION THAN THE OTHER
TWO MODELS.  THE END RESULTS WILL BE SIMILAR THOUGH AS COOLER
CONDITIONS ARE EXPECTED OVER THE WEEKEND WHILE THE TAIL END OF THE
UPPER DISTURBANCE MOVES ITS WAY ACROSS THE FORECAST AREA.  THE
CHANCE OF SHOWERS WILL RE-APPEAR IN THE FORECAST ON FRIDAY AND
CONTINUE THROUGH THE WEEKEND.  TEMPERATURES WITH THE TROUGH WILL
COOL OFF ENOUGH FOR MORE SNOW TO FALL OVER THE MOUNTAINS AND FOR
LATE NIGHT AND MORNING SHOWERS ON THE PLAINS TO BE MIXED WITH SNOW
AT TIMES.  JUST A REMINDER THAT IT WILL STILL BE SPRING AS THE
CALENDAR TURNS TO THE MONTH OF MAY.  HOPEFULLY ENOUGH MOISTURE WILL
FALL TO CONTINUE EASING THE FIRE WEATHER SITUATION.

&&

.AVIATION...VISUAL LANDING CONDITIONS WILL PREVAIL TIL AROUND 18Z.
THEN CONVECTIVE CLOUDINESS AND ILS CONDITIONS SHOULD DEVELOP RAPIDLY
WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ENOUGH TO
MENTION VCTS AND AT LEAST PROB30 SHOWERS THIS AFTERNOON.  SHOWERS
EXPECTED TO DECREASE BY EARLY THIS EVENING AS AIRMASS BEGINS TO DRY
AND STABILIZE.  NORTH/NORTHWEST WINDS WITH GUSTS AROUND 25 KNOTS
SHOULD DEVELOP WITH GOOD MIXING BY 18Z-20Z...AND THEN RELAX AGAIN BY
02Z-04Z.  ANY FOG THREAT THIS MORNING WOULD BE WELL NORTH OF KDEN
WITH MINIMAL THREAT OF A DENVER CYCLONE DEVELOPING.

&&

.HYDROLOGY...SNOW LEVEL IS EXPECTED TO BE AROUND 7000 FEET IN THE
FOOTHILLS TODAY WITH A MIX OF RAIN/SNOW DOWN AS LOW AS 6000 FEET.
THEREFORE...THREAT OF ANY FLOODING CONCERNS IS VERY LOW TODAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY UNTIL
   MIDNIGHT TONIGHT NORTHERN MOUNTAINS...ZONES 31..33..AND 34.

&&

BARJENBRUCH/KDRBY
Hazardous weather outlook, Apr 26, 5:43 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
543 AM MDT TUE APR 26 2011

COZ030>051-261700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
543 AM MDT TUE APR 26 2011

...WINTER WEATHER ADVISORY FOR THE NORTHERN MOUNTAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE COMBINED WITH A MOIST AND UNSTABLE
AIRMASS WILL BRING SNOW SHOWERS AND A FEW THUNDERSTORMS TO THE
MOUNTAINS TODAY. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING BURSTS OF HEAVY SNOW...WITH 2 TO 3 INCHES OF
SNOW IN AN HOUR.

ON THE PLAINS...RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
DEVELOPING BY MID DAY AND THEN CONTINUE INTO THE EVENING.
TEMPERATURES WILL TURN COLD ENOUGH FOR SOME SNOW TO MIX IN WITH THE
RAIN OVERNIGHT...BUT ANY ACCUMULATION WOULD BE LESS THAN AN INCH.

IF YOU ARE TRAVELING INTO THE HIGH COUNTRY...BE PREPARED FOR
HAZARDOUS AND SLOW WINTER DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH PRESSURE AT THE SURFACE AND ALOFT BUILDING OVER COLORADO DURING
THE LATTER HALF OF THE WEEK WILL BRING A BRIEF DRYING AND WARMING
TREND TO NORTH CENTRAL AND NORTHEAST COLORADO FROM WEDNESDAY THROUGH
FRIDAY.  TEMPERATURES WILL RISE TO SLIGHTLY WARMER THAN NORMAL ON
THURSDAY AND FRIDAY.  OVER THE WEEKEND...COOLER TEMPERATURES AND A
CHANCE OF RAIN OR SNOW WILL RETURN TO NORTHERN COLORADO AS AN UPPER
LEVEL WEATHER DISTURBANCE MOVES OVER WYOMING AND THE NORTHERN HALF
OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY
REPORTS OF ACCUMULATING SNOW IN THE MOUNTAINS WILL BE APPRECIATED.

BARJENBRUCH/DANKERS

Nearby

Winter Storm Warnings in Colorado, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.